Ask a doctor

Swelling and Lump After Injecting Perlane for Cheeks. What Can I Do?

Swelling and Lump After Injecting Perlane for Cheeks. i have done filler for my cheecks,nasolabial and marriot lines with 2ml of perlane.after 5days i have some swelling of rt,cheeck only and can feel the hard nodule under my cheeck.the doctor says it is infection and has put me on antibiotics

Doctor Answers (3)

Perlane bumps

+2

If you have an undesirable result from Perlane, your physician can dissolve the bump with hyaluronidase, but I would discuss with him first as there are several issues with this approach as well that you need to understand.


West Palm Beach Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

Perlane and lumps

+1

Without assessing you in person, it is very difficult to answer your question. As with all dermal fillers, there is an expected time frame for swelling, which you may or not be experiencing. If your provider determined through further assessment and your input that you are experiencing an infection due to the injection(s), that would not be a common side effect but I'd continue the course of treatment recommended.

Sam Naficy, MD
Seattle Facial Plastic Surgeon
5.0 out of 5 stars 141 reviews

Bumps after Perlane

+1

If you had pain, swelling and redness over the area, it could be an infection and you will have to wait it out for the antibiotics to take over. If the nodule persists though, your doctor could try removing it if possible, else, dissolving it is also an option. 

Good luck!

Renita Lourdhurajan, MD, DNB
India Dermatologist
4.5 out of 5 stars 2 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.